# SDR DALA12007193127

- Difficulty date: August 23, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT +Y1732 FORWARD OF FR 66 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  REMOVED CORRODED FLOOR SUPPORT IAW SRM 51-42-11.  NEW FLOOR SUPPORT INSTALLED IAW SRM 51-42-11.
